Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simply invariant subspaces and generalized analytic functions


Author: T. P. Srinivasan
Journal: Proc. Amer. Math. Soc. 16 (1965), 813-818
MSC: Primary 47.25
DOI: https://doi.org/10.1090/S0002-9939-1965-0208409-5
MathSciNet review: 0208409
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Generalized conjugate and analytic functions without expansions, Proc. Nat. Acad. Sci. U.S.A. 45 (1959), 855-857. MR 0106411 (21:5143)
  • [2] H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. 99 (1958), 165-202. MR 0097688 (20:4155)
  • [3] K. Hoffman, Analytic functions and logmodular Banach algebras, Acta Math. 108 (1962), 271-317. MR 0149330 (26:6820)
  • [4] -, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [5] T. P. Srinivasan, Simply invariant subspaces, Bull. Amer. Math. Soc. 69 (1965), 706-709. MR 0152884 (27:2856)
  • [6] -, Doubly invariant subspaces, Pacific J. Math. 14 (1964), 701-707. MR 0164229 (29:1528)
  • [7] T. P. Srinivasan and Morisuke Hasumi, Doubly invariant subspaces. II, Pacific J. Math. 14 (1964), 525-535. MR 0164230 (29:1529)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.25

Retrieve articles in all journals with MSC: 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0208409-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society